# SDR CA190531003

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,503 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 478301
- Condition: Leaking
- Location: Mlg Door
- Part time: 16,256 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) RED NOSE GEAR UNSAFE ON APPROACH. DID GO AROUND, ALTERNATE EXTENSION WAS GOOD - ALL 6 (3 PRIMARY 3 ALT) LIGHTS SHOWED GREEN AFTER ALT EXTENSION  1) OPERATIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM AMM TASK 32-31-00-710-801 COMPLETED WITH NO FAULTS FOUND   2) OPERATIONAL TEST OF THE ALTERNATE EXTENSION SYSTEM TASK 32-34-00-710-801 NO FAULTS FOUND   3) NLG DOOR MECHANICAL SEQUENCE VALVE RIGGING CHECK CARRIED OUT IAW AMM TASK TASK 32-31-66-400-801. FAULT FOUND AND RIG ADJUSTED.   4) OPERATIONAL TEST OF THE ALTERNATE EXTENSION SYSTEM TASK 32-34-00-710-801. GEAR FAIL TO BE EXTENDED.   5) NLG DOOR ACTUATOR RIGGING CARRIED OUT AND ADJUSTED IAW AMM TASK 32-22-11-830-801, SECTION G. OPERATIONAL TEST OF THE ALTERNATE EXTENSION SYSTEM TASK 32-34-00-710-801. FOUND FWD DOOR FAILED TO BE OPENED AND CLOSED.   6) DURING OP TEST, NLG ACTUATOR TEMP GOT HOTTER. SUSPECTING FLUID BYPASS INSIDE THE ACTUATOR. THE ACTUATOR REMOVED, AND NEW NLG DOOR ACTUATOR REQUISITIONED.   7) REPLACED NLG DOOR ACTUATOR IAW AMM 32-31-56-000/400-801 AND GEAR SWUNG REPEATEDLY WITH NO FAULTS NOTED.   NOTE ACTUATOR ONLY HAD 655 HRS AND 113 DAYS ON WING SINCE IT WAS REPAIRED (TC# 20190531003)
